Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 12, NWS Wichita, KS

June 9, 2009Elk County, Wilson County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 9, 2009, 7:17 PM CDT for Elk County, Wilson County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2009, 7:17 PM CDT (00:17 UTC)
Expired
Jun 10, 2009, 1:15 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Elk County, KS, Wilson County, KS

The radar

The Wichita radar (KICT), 120 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:47 PM CDTFLASH FLOOD5 E Fredonia, KSONE ROAD BARRICADED IN CENTRAL WILSON COUNTY.
Jun 9, 8:47 PM CDTFLASH FLOOD5 S Fredonia, KSONE ROAD BARRICADED IN SOUTHWEST WILSON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 90 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 100017
FFWICT
KSC049-205-100615-
/O.NEW.KICT.FF.W.0012.090610T0017Z-090610T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ELK COUNTY IN SOUTHEAST KANSAS.
  WESTERN WILSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 115 AM CDT.

* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN 
  ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3       
  INCHES POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BENEDICT...BUXTON...ELK FALLS...FREDONIA...GRENOLA...HOWARD...
  LONGTON...MOLINE...NEW ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3760 9652 3760 9596 3763 9596 3773 9573
      3739 9571 3738 9595 3730 9595 3730 9651

$$

ES
2 follow-up statements
000 
WGUS73 KICT 100206
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT TUE JUN 9 2009

KSC049-205-100615-
/O.CON.KICT.FF.W.0012.000000T0000Z-090610T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILSON KS-ELK KS-
906 PM CDT TUE JUN 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR ELK
AND WESTERN WILSON COUNTIES...

AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER EXTREME 
SOUTHERN ELK AND EXTREME SOUTHWEST WILSON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLY AT NIGHT THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR CAR TO CROSS SAFELY.

&&

LAT...LON 3760 9652 3760 9596 3763 9596 3773 9573
      3739 9571 3738 9595 3730 9595 3730 9651

$$

ES
000 
WGUS73 KICT 100325
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1025 PM CDT TUE JUN 9 2009

KSC049-100333-
/O.CAN.KICT.FF.W.0012.000000T0000Z-090610T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELK KS-
1025 PM CDT TUE JUN 9 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ELK COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3763 9596 3773 9573 3739 9571 3738 9592
      3739 9595

$$

KSC205-100615-
/O.CON.KICT.FF.W.0012.000000T0000Z-090610T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILSON KS-
1025 PM CDT TUE JUN 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
WESTERN WILSON COUNTY...

AT 1021 PM CDT...THE THUNDERSTORMS THAT HAD PRODUCED THE VERY HEAVY 
RAIN HAD VACATED THE WARNED AREA. HOWEVER WILSON COUNTY SHERIFF 
REPORTED THAT COUNTY ROAD 200 REMAINED BARRICADED IN SOUTHWEST 
WILSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL CONTINUE TO 
CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL 
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLT AT NIGHT THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR CAR TO CROSS SAFELY.

&&

LAT...LON 3763 9596 3773 9573 3739 9571 3738 9592
      3739 9595

$$

ES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:10 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 9, 6:10 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT TUE JUN 9 2009

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
THERE ARE NUMEROUS BOUNDARIES ACROSS SOUTHERN KANSAS...WITH
CONVECTION ONGOING AND EXPECTED TO CONTINUE INTO THE NIGHT. KICT
AND KCNU HAVE THE BEST CHANCE FOR THUNDERSTORMS...AND HAVE
INDICATED THIS IN THE TAFS. SOUNDINGS ARE INDICATING LOW CLOUDS
NORTH OF THESE BOUNDARIES...AND SOME FOG AS WELL AT
KRSL...KSLN...KHUT AND KICT...BUT AT THIS TIME DOES NOT LOOK LIKE
IT WILL BE DENSE FOG AS WINDS WILL NOT BE FROM A FAVORABLE
SOUTHERLY/SOUTHEASTERLY DIRECTION. WILL KEEP MVFR VISIBILITIES IN
THE FORECAST FOR NOW.

SCHRECK

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 9 2009/

DISCUSSION...

MAIN FORECAST CONCERNS ARE THUNDERSTORM/SEVERE WEATHER CHANCES OVER
THE NEXT SEVERAL DAYS.

TONIGHT:
CONVECTION THAT WAS ONGOING THIS MORNING OVER NORTHERN/NORTHEASTERN
KANSAS HAS MOVED INTO SOUTHEAST KANSAS/SOUTHERN MISSOURI THIS
AFTERNOON. THERE IS AN OUTFLOW BOUNDARY MOVING SOUTHWARD THROUGH
SOUTH CENTRAL KANSAS...WITH A WARM FRONT STRETCHING WEST TO EAST
NEAR THE OKLAHOMA BORDER. CONDITIONS ARE FAVORABLE ACROSS SOUTHERN
KANSAS FOR SUPERCELLS...WITH TORNADOES POSSIBLE AS THE STORMS ARE
ROOTED IN THE BOUNDARY LAYER. VISIBLE SATELLITE SHOWS THAT CUMULUS IS
GROWING ACROSS SOUTHERN KANSAS...AND THE CAP IS WEAKENING. WOULD
EXPECT THUNDERSTORM INITIATION WITHIN THE NEXT HOUR OR TWO.

WEDNESDAY-THURSDAY:
AN UPPER LEVEL SYSTEM WILL COME THROUGH ON WEDNESDAY...WITH
CONTINUING CHANCES FOR THUNDERSTORMS. THE MAIN COLD FRONT WILL PUSH
THROUGH LATE ON WEDNESDAY...AND WILL ALLOW HIGH PRESSURE TO BUILD AT
THE SURFACE FOR THURSDAY. MODELS ARE FAIRLY CONSISTENT WITH THIS
PART OF THE FORECAST...SO WILL KEEP THE FORECAST PRETTY CLOSE TO
WHAT WAS INHERITED. HIGHS NEAR NORMAL ARE EXPECTED ON THURSDAY
BEHIND THE COLD FRONT.

FRIDAY-MONDAY:
ZONAL FLOW TRANSITIONS INTO WEAK RIDGING OVER THE MIDDLE PART OF THE
COUNTRY DURING THE WEEKEND...WITH A TROUGH STILL OFF THE WEST COAST.
DURING THIS PERIOD...SEVERAL WEAK DISTURBANCES WILL EJECT OFF THE
TROUGH AND IT COULD BE A FAIRLY UNSETTLED PERIOD. THESE DISTURBANCES
ARE DIFFICULT TO TIME...ESPECIALLY SEVERAL DAYS OUT...BUT SMALL
THUNDERSTORM CHANCES SEEM REASONABLE FOR MOST PERIODS. CONFIDENCE IS
LOW IN WHICH PERIODS WILL SEE PRECIPITATION...BUT WE CAN ADD MORE
DETAIL AS EACH DAY APPROACHES. TEMPERATURES LOOK QUITE WARM AGAIN BY
THE END OF THE WEEKEND...WITH 90S RETURNING TO MOST OF THE FORECAST
AREA BY MONDAY.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  85  60  77 /  50  40  60  10
HUTCHINSON      62  80  59  77 /  50  30  50  10
NEWTON          63  79  59  75 /  50  40  50  10
ELDORADO        63  83  60  75 /  60  40  50  10
WINFIELD-KWLD   68  88  61  77 /  60  40  60  10
RUSSELL         57  73  56  76 /  50  30  50  10
GREAT BEND      59  75  57  77 /  40  30  50  10
SALINA          61  76  58  77 /  60  30  40  10
MCPHERSON       62  77  58  76 /  50  30  50  10
COFFEYVILLE     70  88  61  79 /  60  40  70  20
CHANUTE         69  85  61  76 /  60  40  70  20
IOLA            67  83  61  75 /  60  40  70  20
PARSONS-KPPF    70  88  61  77 /  60  40  70  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 9, 4:16 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
416 PM CDT TUE JUN 9 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
416 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS IN PROGRESS IN EASTERN KANSAS THIS AFTERNOON SHOULD
CONTINUE MOVING SOUTHEAST. HAIL UP TO QUARTER SIZE HAIL AND WINDS
TO 60 MPH ARE THE PRIMARY THREATS WITH THESE STORMS.

A WARM FRONT IS EXPECTED TO STALL OUT ALONG A MARION TO HUTCHINSON
LINE DURING LATE THIS AFTERNOON. THIS WILL ALLOW FOR THE
ATMOSPHERE TO BECOME QUITE VOLATILE FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AS A DRYLINE MOVES IN FROM THE SOUTHWEST. THE GREATEST
THREAT OF STORMS LOOKS TO BE SOUTH OF INTERSTATE 70. THE MAIN
THREATS WITH THESE STORMS WILL BE VERY LARGE HAIL GREATER THAN
BASEBALL SIZE...DAMAGING SEVERE WINDS...AND POSSIBLE SIGNIFICANT
TORNADOES. THE GREATEST THREAT AREA SHOULD BE ACROSS SOUTH CENTRAL
KANSAS. THE STORMS SHOULD BEGIN TO MOVE NORTHEAST OF THE AREA
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FRONTAL BOUNDARY WILL BEGIN TO PUSH SOUTHEAST AS A COLD FRONT
AND BE THE FOCUS FOR MORE THUNDERSTORM DEVELOPMENT ACROSS SOUTH
CENTRAL AND SOUTHEAST KANSAS WEDNESDAY AFTERNOON AND WEDNESDAY
EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS BEING THE MAIN THREATS.

THE THUNDERSTORMS MAY LINGER ACROSS SOUTHEAST KANSAS THURSDAY
MORNING. HOWEVER...THESE STORMS ARE NOT EXPECTED TO BE STRONG OR
SEVERE.

THUNDERSTORMS REMAIN IN THE FORECAST FROM THURSDAY NIGHT THROUGH
MONDAY. A FEW STRONG STORMS CANNOT BE RULED OUT DURING THIS TIME
FRAME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SCHRECK

In the hours before

Special weather statement, Jun 9, 5:51 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
551 PM CDT TUE JUN 9 2009

KSZ093-094-098-092315-
CHAUTAUQUA-COWLEY-ELK-
551 PM CDT TUE JUN 9 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA...COWLEY AND ELK COUNTIES...

AT 551 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR BURDEN...OR 14 MILES EAST OF WINFIELD...AND MOVING NORTHEAST AT
30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BILLINGS
Local storm report, Jun 9, 6:20 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
620 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             3 E EUREKA              37.82N 96.23W
06/09/2009  E0.75 INCH       GREENWOOD          KS   TRAINED SPOTTER

&&

DUNTEN
Special weather statement, Jun 9, 6:21 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
621 PM CDT TUE JUN 9 2009

KSZ091-092-100000-
HARPER-SUMNER-
621 PM CDT TUE JUN 9 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HARPER AND SUMNER COUNTIES...

AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MANCHESTER...OR 13 MILES SOUTH OF
ANTHONY...AND MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BILLINGS
Local storm report, Jun 9, 6:38 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     3 NE MOLINE             37.39N 96.26W
06/09/2009  E60 MPH          ELK                KS   NWS EMPLOYEE

&&

EPS
Local storm report, Jun 9, 7:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
715 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             3 NNW LONGTON           37.41N 96.11W
06/09/2009  E0.50 INCH       ELK                KS   TRAINED SPOTTER

0713 PM     HAIL             2 S BENEDICT            37.60N 95.74W
06/09/2009  E1.00 INCH       WILSON             KS   LAW ENFORCEMENT

0713 PM     TSTM WND GST     2 S BENEDICT            37.60N 95.74W
06/09/2009  E60 MPH          WILSON             KS   LAW ENFORCEMENT

&&

DUNTEN
Local storm report, Jun 9, 7:17 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     FLOOD            BENEDICT                37.62N 95.74W
06/09/2009                   WILSON             KS   LAW ENFORCEMENT

&&

DUNTEN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:03 PM CDTSevere Thunderstorm WarningICTSumner57 min
Jun 9, 7:14 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho61 min
Jun 9, 7:24 PM CDTFlash Flood WarningICTNeosho, Wilson4 hr
Jun 9, 7:29 PM CDTSevere Thunderstorm WarningICTCowley, Sumner31 min
Jun 9, 7:50 PM CDTAreal Flood WarningICTLabette, Montgomery5 hr
Jun 9, 7:57 PM CDTSevere Thunderstorm WarningICTButler, Cowley11 min
Jun 9, 8:10 PM CDTFlash Flood WarningICTLabette, Montgomery6 hr
Jun 9, 8:14 PM CDTSevere Thunderstorm WarningICTLabette, Neosho31 min
Jun 9, 10:55 PM CDTAreal Flood WarningICTNeosho8 hr
Jun 10, 1:14 AM CDTAreal Flood WarningICTWilson4 hr
Jun 10, 1:37 AM CDTAreal Flood WarningICTMontgomery5 hr
Jun 10, 6:32 AM CDTRiver Flood WarningICTLabette, Neosho26 hr
Jun 10, 8:17 AM CDTRiver Flood WarningICTNeosho12 hr
Jun 10, 8:17 AM CDTRiver Flood WarningICTLabette36 hr
Jun 10, 12:26 PM CDTFlash Flood WatchICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 6 more13 hr
Jun 10, 4:58 PM CDTSevere Thunderstorm WarningICTLabette32 min

Nearby

Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.